# SDR SWAA2020113027002

- Difficulty date: October 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL SUPPORT CHANNEL AT BS 259-270 LBL 3-RBL 2 WL 208.1.  REMOVED AND REPLACED SUPPORT CHANNEL AT BS 259-BS 270 LBL 3-RBL 2 WL 208.1, PER SRM 51-40-02; SRM 51-40-05 AND DWG 141A5210.  REMOVED CORROSION ON SUPPORT CHANNEL MEASURED 8' X 3' X .007 FOUND TO BE OUT OF LIMITS, PER SRM 53-10-51-1A-1.
